# SDR UALA2008121206860

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON INBOARD SIDE IS CRACKED AT PNL LANDING.  MAJOR REPAIR ACCOMPLISHED.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR.
